Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » Pills n period???

 - UBBFriend: Email this page to someone!    
Author Topic: Pills n period???
cc_159
Activist
Member # 72521

Icon 11 posted      Profile for cc_159     Send New Private Message       Edit/Delete Post 
So I started on the birth control pills on april 23, its going to be berly about two weeks, my question is when do i get my period, im a regular so do I get it when im about to finish my backet of pills or how it was before I took the pills( ever 28 days)???
Thank you this could really help me! [Smile]

--------------------
cc_159!!

Posts: 60 | Registered: Jul 2011  |  IP: Logged | Report this post to a Moderator
September
Scarleteen Volunteer
Member # 25425

Icon 1 posted      Profile for September     Send New Private Message       Edit/Delete Post 
During the first three or so months on hormonal birth control, withdrawal bleeds are often fairly irregular. Because of that, it is hard to make predictions about when you will get your bleed.

Once your body is used to the hormones, you should get your bleed during the fourth week of your pack.

--------------------
Johanna
Scarleteen Volunteer

"The question is not who will let me, but who is going to stop me." -Ayn Rand

Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
cc_159
Activist
Member # 72521

Icon 1 posted      Profile for cc_159     Send New Private Message       Edit/Delete Post 
Oh ok so for now ill just wait n see.
I been having lil cramps could that be from the pillS or something else??

--------------------
cc_159!!

Posts: 60 | Registered: Jul 2011  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
In general during the first few months of taking the pill your body may do some unusual things. So the cramps may be from the pill, but it doesn't necessarily mean your withdrawal bleed is coming.

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
cc_159
Activist
Member # 72521

Icon 1 posted      Profile for cc_159     Send New Private Message       Edit/Delete Post 
Oh ok yeah most likely since I got a lot of the systoms you of taking the pills, okay thank you this has help me.

--------------------
cc_159!!

Posts: 60 | Registered: Jul 2011  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen